# SDR HEEA0012940

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2756P
- Make and model: Bell 206B-3
- Aircraft serial: 2655
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 12444412
- Condition: Failed
- Location: Eng Tot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG TOT READS 10 LOW AT 800 DEGREES.
